# SDR UALA2009090102741

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 52,124 hours, 19,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: 1
- Condition: Torn
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE RANDOM DEPLOYMENT OF L1 DOOR SLIDE THE RAFT SIDES DEFLATED IMMEDIATELY AFTER FULL DEPLOYMENT.  IT WAS FOUND TO HAVE AN APPROX HALF INCH HOLE IN THE RAFT SIDE.  THE BASE OF THE SLIDE REMAINED INFLATED.  REPLACED SLIDE PER JIC 4S 2592024 BY 310166 AND INSPECTED BY LC49.
